# SDR LR7A201804241373

- Difficulty date: April 20, 2018
- Submitted: April 25, 2018
- Operation: Air carrier
- Aircraft: N405LC
- Make and model: Lkheed 382G
- Aircraft serial: 5025
- Aircraft time: 40,790 hours, 17,697 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 2024T30040
- Condition: Cracked
- Location: Bs 517
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-12 CHECK, FOUND BELLY SKIN TO RT MLG FAIRING REINFORCEMENT DOUBLER CRACKED AT BS 517, RBL 44, WL 145.  REPAIRED IAW MEA 382-53-18-051.
